Cetafen Cold Tablets

Cetafen Cold Tablets

Cetafen Cold Tablets

For non-drowsy relief of nasal congestion, sinus pressure, headache pain and fever. Great for cold and flu relief
Active ingredients: Acetaminophen 500 mg and Phenylephrine HCl 5 mg.

Other products by Hart

Add to Cart
ModelQuantity in boxQty1 to 1112 or more
5566100/bx
$5.49$5.22
Add to Cart

Reviews

Be the first to submit a review on this product!

Review and Rate this Item